Discussions By Condition: General well-being

nortriptyline/pamelor antidepressant

Posted In: General well-being 1 Replies
  • Posted By: capasbin
  • July 18, 2007
  • 06:28 AM

aside from the usual side effects, has anyone had an interesting side effect while on this drug? I am thinking about talking to my doctor about stopping it, being that I think its doing nothing for me.

I take the lowest dose out there 10mg, When I come off it what should I do take one every other day or break the pill in half?

Reply Flag this Discussion

1 Replies:

  • To be honest i have been on nortriptyline for 4 years now - i have been on 75mg a day which i thought at the time was helping......after a few lapses on this i finally decided to come off them in february this year - i have cut down my dosage to 25mg a day! interesting side effects are mostly loss of sleep, broken sleep, anxious, racey mind and vivid dreams. Infact until reading up on the side effects a few hours ago i thought my insomnia was stress related - obviously not!Just becareful - even though the dosage you are on it low it's still in your system. Maybe see how you feel only taking half a tab for 4 or so weeks.Hope that helps.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?